# SDR CALA2011112100760

- Difficulty date: November 21, 2011
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 43,652 hours, 15,210 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 141A1171489
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT FUSELAGE FRAME STA 360 AND BETWEEN STRINGERS S26L-S28L HAS CORROSION (SHEAR TIE).  REFERENCE LOG PAGE 9733518 N00603 REMOVED AND REPLACED SHEAR TIE AT STA 360 BETWEEN STR 26L AND 28L.  REF SRM 51-40-02.
